# SDR AALA981008

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 56
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME 56 LEFT CASTING HAS CORROSION ON TOP LIP ABOVE STRINGER 44L.  INSTALLED REPAIR ANGLE PER ESO 30595, DATED 5-15-98.  (M)
